The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (447 KB) | Metadata | Table of Contents | ZAA summary
Online access to the full text of Zeitschrift für Analysis und ihre Anwendungen is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 38, Issue 2, 2019, pp. 125–142
DOI: 10.4171/ZAA/1631

Published online: 2019-04-09

Some Remarks on Multiplier Spaces I: Classical Spaces

Daria Bugajewska[1] and Simon Reinwand[2]

(1) Adam Mickiewicz University of Poznan, Poland
(2) Universität Würzburg, Germany

The aim of this note is to characterize the multiplier class $X/Y$ of functions $g$ such that $fg$ belongs to $X$ whenever $f$ belongs to $Y$ for certain given classes $X$ and $Y$ of real valued functions on [0, 1]. This paper is the first of two connected parts and deals with classical spaces $X$ and $Y$ of continuous, bounded and Darboux functions, as well as functions of bounded variation in the sense of Jordan and functions which have a primitive. Moreover, we give a new and elementary proof for the fact that $D/D$ contains only constant functions.

Keywords: Bounded functions, continuous functions, Darboux functions, differentiable functions, multiplier set, variation in the sense of Jordan, Riesz, Waterman, Wiener, Young

Bugajewska Daria, Reinwand Simon: Some Remarks on Multiplier Spaces I: Classical Spaces. Z. Anal. Anwend. 38 (2019), 125-142. doi: 10.4171/ZAA/1631